# SDR ASAA2020100333383

- Difficulty date: October 3, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 46,646 hours, 13,933 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100041
- Part serial: SAIC1147
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LOWER SKIN HAS A CRACK AT STA 147 10 INCHES FROM TRAILING EDGE, DOT 154-001.  GROUNDED-YES.  REPAIRED CRACK AT STA 147 ON LT HORIZONTAL LOWER SKIN, IAW B737-800 SRM 55-10-01-2R-11.  REPAIR IS A CATEGORY B REPAIR WITH INSPECTION REQUIREMENTS AS FOLLOWS: THRESHOLD 56,000 CYCLES & 9,000 CYCLE INTERVALS.
